# SDR UF6A981215

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: JD575J0315000
- Condition: Corroded
- Location: Te Flap
- Part time: 14,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLAP TRACK AT STA 188.366 ON LEFT HAND SIDE PITTING.  MAINTENANCE BLENDED OUT PITTING ON FLAP TRACK AND PERFORMED DYE PENETRANT INSPECTION.  NO DEFECTS NOTED.  WORK DONE IAW BAE TOR 001773.  (X)
